Jump to content

Photo

Trying Klaron after using Differin

klaron retinoids

2 replies to this topic

#1 LostInTangent

LostInTangent

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 03-January 09

Posted 31 October 2009 - 04:15 PM

I've been using Differin for the last couple of months, and my acne has been pretty much non-existent, aside from maybe one small pimple from time to time. The downside though is that my skin has become very thin, to the point that I scar and get red way too easily.

After speaking with my derm, I've decided to give my skin a break and go off the Differin for a while, if not forever. Because my skin is super gentle right now, she decided to put me on Klaron lotion instead. I seem to read nothing but great things about it, and many people with mild acne seem to love it.

After stopping the Differin and using Klaron for about 3 days I developed a small cyst on my right cheek. This concerned me because I never get these types of pimples. After a couple of days, that one went away completely, but then I got another one on my chin. Still very small, but out of the ordinary. Overall my skin is still clear, but the sudden appearance of small cysts is upsetting even if they went away quickly.

When looking at reviews of Klaron, I can't find anyone talking about an IB with it. So I'm wondering whether or not I'm getting an IB due to Klaron, or some kind of backlash from stopping the Differin that my skin was becoming dependent on. Either way, I plan on sticking with it for a while and seeing how it does in the long run. I don't really want to mess with oral medications or topical retinoids again, so this is one of my last options.

Has anyone had a similar experience?

Thanks,
Jonathan

Edited by LostInTangent, 31 October 2009 - 04:25 PM.


#2 LostInTangent

LostInTangent

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 03-January 09

Posted 05 November 2009 - 04:34 PM

After only a week of being off Differin, my nose area is extremely congested with blackheads, and my skin overall looks like crap. I'm going to my derm this afternoon to ask about whether I should go back on it. I was hoping I could move beyond retinoids, but it looks like the Differin might have been keeping my blackhead situation at bay.

#3 LostInTangent

LostInTangent

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 03-January 09

Posted 08 November 2009 - 05:11 PM

So I'm back on Differin. My skin did not agree with the Klaron at all. Getting cysts, when I never get cysts, was pretty scary, and wasn't something I was going to mess around with.

Luckily, Duac was there to zap the cysts within a few days. I seriously love that stuff for spot treating.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users